# SDR AALA202106149009

- Difficulty date: June 11, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,881 hours, 33,727 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 30070
- Condition: Low Pressure
- Location: Nr 1
- Part time: 923 hours, 558 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CENTER TANK PUMP 1 LOW PRESSURE.  REPLACED #1 CENTER TANK PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
